Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

182 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

I took two tabs of cytotec orally at the beginning of my pregnancy. Can it cause any deformities?

hello, i took two tabs of cytotec orally at the beginning of my pregnancy had experienced light spotting, am now six months pregnant , and wondering if i harmed my baby in any way, hope i wont cause any deformities?
Tue, 17 May 2011
Report Abuse
Question is related to
Medical Procedures
Pediatrician 's  Response
hello,
cytotec can cause abortion.
you please do an ultrasound to find out any harm to baby.
consult your gynecologist today
take care
I find this answer helpful
General & Family Physician Dr. Pragnesh Vachharajani's  Response
Hi,thanks for query.the drug is contraindicated in pregnancy.Go for regular ultrasound to know the well being of child.Ultrasound at 6 months can easily pick up any deformity.bye.
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

I am two months pregnant. This last 5 days I took 2 cytotec orally and 1 insert in my vigina and nothing happen.and the day before yesterday I took 2 by oral and 2 by insert and after 2 hours I took 2 again by oral when I woke up I have a blood like the first day of my period but 5 hours after only s spotting and now no blood coming out. And now I decided to continue my pregnancy. Is 9 cytotec will cause damage to my baby? What will I do now to make my baby safe?

doctor1 MD

First day of last normal period was 28 December 2015 my cycle is 26 days. Tested positive for pregnancy on 24 January. Took cytotoxic 2 tabs vaginally last week but bled lightly passed a small clot. Never bled again. I repeated yesterday by taking 2 tabs vaginally and 1 under the tongue. I had a gush of blood and clots (moderate), but today the bleeding has stopped, there s still light abdominal discomfort. Checked to feel if the cytotec has dissolved and it hasn t, plus the cervix feels really large. Abortion is illegal where I live. I feel it s not a complete abortion, should I give it time? How will I know it s complete?

doctor1 MD

hi my girlfriend and i are really under big stress. she has two weeks of pregnancy, and she took cytotec pills: 2 yesterday in the afternoon, 1 this morning, 1 in the midday and one around 6pm. how long should we wait to see the result? and how we will know she make it? if you need my email to send the answer, here it is: YYYY@YYYY please help!

Recent questions on  Abortion

doctor1 MD

I m 27yr old i has medical abortion 9 months back and after 6 months i use to get a lite pain in left side of my lower abdomen and 3 months back i went to doctor cause i has less bleeding in scaning retort it said that my endometria has thickned upto 13 but i dint takes any pills my doctor said its normal now i m planning to have baby what should i do?

doctor1 MD

Hello. I have been feeling flutters and movement in my stomach. I have had my period and I am also on birth control. I had an abortion in April and the last time I took a pregnancy test it was negative. Not sure what to do. Any advice would be greatly appreciated. My back also feels heavy.

doctor1 MD

my last menstrual period was on sept and i used pt on nov to check if i am positive and i found out that it was positive so dec 2nd wk, i took cytotec...4 n my mouth and 3 vaginal..after 2hrs, i feel something coming out from from my stomach and that time i had lost bowel movement but my blood was so little only infact it was not pure red but pinkish...was d abortion successful or i need more medication? how long will i check d pt after taking ds medicine?

doctor1 MD

Hi. I had an abortion on Saturday 24 May 2014. It was surgical abortion. I wasnt given any post counselling to inform me of what to expect or anything. I was only given five tablets to take all 5 at once later the evening. I have been having pain ever since the operation, but it wasnt too bad, it did however move through different parts of my body. But since this afternoon my pain has really become excruciating, so much so that I have to crouch my back when I walk. I have been laying in bed since I got home from work today at 5 and havent been able to do much. I took some Voltaren and it helped ease the pain, but when I woke up tonight the pain became even worse. I feel a burning sensation throughout my entire body and it is more intense in my back and my chest and stomache as well. I really dont know if this is normal. Please help

doctor1 MD

I had my surgical abortion on may then i got 2 proper periods on time but the third period is 9 days late please help,i hv done the hcg test came negative , m finding a watery dicharge white plzz help

doctor1 MD

I am 45 days pregnant and i already have 1 child who is 2 years old. Myself amd my husband have not planned for the second child so we want to abort this pregnancy . We consulted a doctor and he has given 6 tablets for 10 days most of which is...

doctor1 MD

Best brand for copper t wen multiload goes for a failure ???